RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 276, Pages 162–172 (Mi tm3352)  

This article is cited in 2 scientific papers (total in 2 papers)

On Karatsuba's problem related to Gram's law

M. A. Korolev

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: A number of new results related to Gram's law in the theory of the Riemann zeta-function are proved. In particular, a lower bound is obtained for the number of ordinates of the zeros of the zeta-function that lie in a given interval and satisfy Gram's law.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00759-a
This work was supported by the Russian Foundation for Basic Research, project no. 11-01-00759-a.


Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 276, 156–166

Bibliographic databases:

UDC: 511.331
Received in September 2011

Citation: M. A. Korolev, “On Karatsuba's problem related to Gram's law”, Number theory, algebra, and analysis, Collected papers. Dedicated to Professor Anatolii Alekseevich Karatsuba on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 276, MAIK Nauka/Interperiodica, Moscow, 2012, 162–172; Proc. Steklov Inst. Math., 276 (2012), 156–166

Citation in format AMSBIB
\Bibitem{Kor12}
\by M.~A.~Korolev
\paper On Karatsuba's problem related to Gram's law
\inbook Number theory, algebra, and analysis
\bookinfo Collected papers. Dedicated to Professor Anatolii Alekseevich Karatsuba on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 276
\pages 162--172
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2986117}
\elib{http://elibrary.ru/item.asp?id=17680276}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 276
\pages 156--166
\crossref{https://doi.org/10.1134/S0081543812010130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303468300013}
\elib{http://elibrary.ru/item.asp?id=17984000}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860387830}


Linking options:
  • http://mi.mathnet.ru/eng/tm3352
  • http://mi.mathnet.ru/eng/tm/v276/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Korolev, “Gram's law and the argument of the Riemann zeta function”, Publ. Inst. Math. (Beograd) (N.S.), 92:106 (2012), 53–78  crossref  mathscinet  zmath  isi
    2. M. A. Korolev, “On large values of the Riemann zeta-function on short segments of the critical line”, Acta Arith., 166:4 (2014), 349–390  crossref  mathscinet  zmath  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:269
    Full text:24
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019